# SDR UIEA2017092201778

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CEILING PANEL INSTALLATION,  FOUND A WIRE TERMINAL BROKEN AT THE MID LT EXIT SIGN.  TERMINATED THE WIRE IAW SWPM 20-30-11 AND  WPM 33-51-13, OPS CHECKED GOOD IAW 33-51-01.
